MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD¿ FOCALPOINT¿ SLIDE PROFILER REFURBISHED; CELL MORPHOLOGY ANALYSER IVD, MANUAL

BECTON DICKINSON & CO. (SPARKS) BD¿ FOCALPOINT¿ SLIDE PROFILER REFURBISHED; CELL MORPHOLOGY ANALYSER IVD, MANUAL
Catalog Number 491490
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ focalpoint¿ slide profiler refurbished, there was 1 false negative result.No adverse impact was reported regarding the patient or user.This is report 9 of 13.

Brand Name
BD¿ FOCALPOINT¿ SLIDE PROFILER REFURBISHED
Common Device Name
CELL MORPHOLOGY ANALYSER IVD, MANUAL
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24832450
Report Number1119779-2026-00633
Device Sequence Number21137756
Product Code MNM
UDI-Device Identifier00382904914905
UDI-Public(01)00382904914905
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number491490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown